MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE FEMORAL IMPACTOR PAD; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE FEMORAL IMPACTOR PAD; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported during knee arthroplasty that the femoral impactor pad broke upon femoral implant impaction.Another impactor was used to complete the procedure.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d4, d9, g3, g6, h2, h4, h11.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA PARTIAL KNEE FEMORAL IMPACTOR PAD
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24768055
Report Number0001822565-2026-01092
Device Sequence Number10275723
Product Code HWA
UDI-Device Identifier00880304809352
UDI-Public(01)00880304809352(10)64219880
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42509909000
Device Lot Number64219880
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/02/2026
07/14/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/23/2026
07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexMale